Doctor insights on:
Still Have Bladder Infection After Antibiotics
Diagnosed with prostate infection. Took Bactrim (sulfamethoxazole and trimethoprim). Still have bladder pain. Do I need more antibiotics?
Maybe...: Prostate infections are complex, with many causes. Some respond to antibiotics, others do not. When an antibiotic is needed, Bactrim (sulfamethoxazole and trimethoprim) may or may not be the best choice, depending on which bacteria. And true prostatitis is uncommon at age 22. Some STDs (chlamydia, gonorrhea, NGU) are easily misdiagnosed as prostate but need different antibiotics. Complex situation: discuss with your doctor. ...Read more
The bladder is a muscular organ in the pelvis that accepts urine from the kidneys, stores the urine at low pressure, & expels the urine during voluntary voiding. Though seemingly a simple reservoir, the bladder is a complex organ intricately connected with the brain and spinal cord with sensory, motor, and autonomic circuits. The muscular layer that contracts during voids ...Read more
Was hospitalized for a kidney infection 3weeks ago.Finished antibiotics and felt fine but now have symptoms again.Could i still have an infection?
I had a wisdom tooth infection which I took antibiotics for, but still have signs of infection. Now I have a fever. Resistant to antibiotics/related?
Been on cipro (ciprofloxacin) recpen last day of amoxil for kidney infection still have flank pain and cloudy urine if infection still there should I be admitted?
Bubble-bath or IC: Bubble-bath or other chemical irritants like chlorine in swimming pools can mimic symptoms of a uti. Interstitial cystitis symptoms are frequently same ior similar to uti. Check www, interstitialcystitisassociation.Com. An overactive bladder might also be the cause. Suggest you see a urologist if symptoms persist. ...Read moreSee 4 more doctor answers
I had a uti last month have taken Cipro (ciprofloxacin) & Bactrim. I still have urethra pressure that feels like spasms after voiding. No bladder pain. Causes?
It could trigonitis: The bladder trigone is at the lower end of the bladder. It could be irritated with the bladder infection. You can ask your physician to have you see a urologist ...Read more
After treating recurrent pelvic infection due to chlamydia, infection till not clear because I have had chlamydia 18 years.Shall i cure in future?
Chlamydia: Do not know how you were treated or the rest of your medical history, but there seems to be a good possibility that you have repeatedly been reinfected. Has your sexual partner been treated? ...Read more
If you've been treated for a UTI could you still have a kidney infection? I'm having low back pain and just finished five days antibiotics
When you feel like : It. Just be on the lookout for a recurrence so that you may treat it promptly if it happens. ...Read more
Catheter removed after surgery infection treated with antibiotics. Still sensitivity and constant urge to urinate. Lasting now for 6 months.
Urinary issues: Given that the catheter was removed 6 months back , it is unlikely that you still have an infection. However it is possible that in placing or removing the catheter there may have been some trauma to the urinary tissues, resulting in the symptoms that you are having. As unlikely as it might be, a UTI is still possible. If that has been ruled out, you may need to see a urologist. Hope this helps. ...Read moreSee 1 more doctor answer
After first time having sex, I had a UTI but after antibiotics it was cured. Could it have been an STI still lingering?
Did full course of antibiotics for UTI still feel bad, lethargy and back pain. Could it have turned into kidney infection? Been a month since diagnos
Sometimes: You need to switch antibiotics. I would go back to the doctors and explain that you are still feeling the same symptoms and have taken all of your medication correctly. ...Read more
I believe anytime: Unless there is a specific issue with your condition, the type of antibiotic you are using or some very unusual problem, taking antibiotics should not preclude one from having intercourse. If a vaginal or penile condom is used, i cannot think of a reason otherwise. Take the antibiotics as prescribed and take care of yourself. See your doctor otherwise (call or return to clinic). ...Read moreSee 1 more doctor answer
Have had cipro (ciprofloxacin) amoxicillin and rosphen for kidney infection caused bt strep baceria and still have it what should be next step? Iv antibiotics?Help
Is infection still?: First need redo urine culture to make sure if it is still same infection or another kind! strep is sensitive to treatment unless it is enterococcus! if it is strep and came back then it is more of re infection than failed therapy. Also, need ultrasound to make sure no structural reason like a stone disease exists which would cause recurrence. ...Read moreSee 1 more doctor answer
Been on doxycycline monohydrate for 10 days for an urethral infection. I've finished them but still have mild symptoms. Am i still infected?
Dr's instructions: Follow the prescribing doctor's instructions for completion of a proper course of antibiotics for the uti. The frequency, type and cause of UTI are quite varied, so your doctor is the best person to ask in your particular case. In general, we like patients to complete a full course of antibiotics, be it a one day, 5 days, 10 days, etc. ...Read more
Was seen for a UTI but later told there was no infection in urine and to discontinue antibiotics. I still have reoccurring symptoms but no uti?
Other possibilities: I'm sorry you are having problems. With the information you've provided it is hard to guess what is happening. If there is an extra sensation then yeast infection, std, bacterial vaginosis, cystitis are possibilities. If the problem is too frequent urination common considerations would include fluid intake and diabetess i hope you get better quickly, if you don't though, see your doctor again. ...Read more
I have been getting klebsiella urinary tract infections after having cdiff. I have had chronic ecoli utis for years. Why did it suddenly change?
Chronic UTI's: The main bacteria in any infection are there for a variety of reasons. In your case, you likely had multiple courses of antibiotics. That killed most of the e.Coli, but left behind resistant klebsiella. Now you're getting infections with that bug. If you get that one, a new one might again emerge. You may need further evaluation of your urinary tract to see if anything in the plumbing is cause. ...Read more
A few reasons: Hi There are a few reasons. If you completed antibiotics, if it was a very bad infection, sometimes you will have a little residual pain while the swelling/inflammation resolves. Another possibility is that you had a kidney stone that lead to the infection. Or if you are still sick, maybe the infection progressed to something like an abscess. Hope this helps ...Read more
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more
- Talk to a doctor live online for free
- Still have fever after antibiotics
- Sinus infection still after antibiotics
- Still have sore throat after antibiotics
- Ask a doctor a question free online
- Still have yeast infection after treatment
- Still phlegm after antibiotics
- Still coughing after antibiotics
- Antibiotic bladder coccyx infection
- Talk to a gynecologist online for free